• Red spots on skin

    Asked by anskysue on Friday, March 15, 2013

    Red spots on skin

    I am in round 7 of chemo right now and have some red spots that are spreading across my hands. They aren't bumpy and don't itch but aren't very attractive. At first I thought it was from washing my hands so much but they are starting to spread over the entire hand. Anyone else have anything like this? I have chemo next Tuesday so I will keep an eye on them and ask the nurse then unless they get a lot worse.

    3 Answers from the Community

    • planogirl60's Avatar

      When in treatment, I never think it's a good idea to "wait" to ask medical about a condition that pops up, please call your Doctor. It may be nothing, but it could be something that needs to be addressed immediately.

      over 3 years ago
    • Ivy's Avatar

      I agree with the previous answer. Check first with your oncologist now, and assuming it is something that isn't indicative of really serious reaction to chemotherapy, then try a dermatologist. I had a similar problem on my scalp during chemotherapy. The oncologist checked it out and then recommended that I see my dermatologist, and the dermatologist was able to manage it. It required two topical prescription medications from first chemotherapy until about a month after chemotherapy ended. Good luck in solving the problem.

      over 3 years ago
    • FreeBird's Avatar

      It's possible that your blood platelets are dropping from the chemo. The little red dots are called petechiae. My dad experienced this on his legs, ankles, and feet. I would give the nurse a call and ask. How were your platelets last time they checked?

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more leiomyosarcoma questions.  Also, don't forget to check out our Leiomyosarcoma page.